Potential Analysis

, Volume 38, Issue 2, pp 573–587 | Cite as

Density Estimates for Solutions to One Dimensional Backward SDE’s



In this paper, we derive sufficient conditions for each component of the solution to a general backward stochastic differential equation to have a density for which upper and lower Gaussian estimates can be obtained.


Backward stochastic differential equations Malliavin calculus Density estimates 

Mathematics Subject Classifications (2010)

60H10 60H07 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Antonelli, F., Kohatsu-Higa, A.: Densities of one-dimensional backward SDEs. Potential Anal. 22(3), 263–287 (2005)MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Karatzas, I., Shreve, S.: Brownian Motion and Stochastic Calculus, 2nd edn. Springer, Berlin (1991)MATHGoogle Scholar
  3. 3.
    Lamperti, J.: A simple construction of certain diffusion processes. J. Faculty Science Univ. Tokyo 32, 1–76 (1964)Google Scholar
  4. 4.
    Nourdin, I., Viens, F.G.: Density formula and concentration inequalities with Malliavin calculus. Electron. J. Probab. 14, 2287–2309 (2009)MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Nualart, D.: The Malliavin Calculus and Related Topics, 2nd edn. Springer, Berlin (2006)MATHGoogle Scholar
  6. 6.
    Nualart, D., Quer-Sardanyons, L.: Gaussian density estimates for solutions to quasi-linear stochastic partial differential equations. Stoch. Process. Their Appl. 119(11), 3914–3938 (2009)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Nualart, D., Quer-Sardanyons, L.: Optimal Gaussian density estimates for a class of stochastic equations with additive noise. In: Infinite Dimensional Analysis, Quantum Probability and Related Topics (2009, to appear)Google Scholar
  8. 8.
    Pardoux, E., Peng, S.: Adapted solution of a backward stochastic differential equation. Syst. Control Lett. 14(1), 55–61 (1990)MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Pardoux, E., Peng, S.: Backward stochastic differential equation and quasilinear parabolic partial differential equations. Stochastic partial equations and their applications. Lect. Notes Control Inf. Sci. 176, 200–217 (1992)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2012

Authors and Affiliations

  1. 1.SAMM, EA 4543Université Paris 1 Panthéon SorbonneParis CedexFrance
  2. 2.Faculté des Sciences, de la Technologie et de la CommunicationUR en MathématiquesLuxembourgLuxembourg

Personalised recommendations